# SDR SCNA20201008124

- Difficulty date: September 22, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Gouged
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND ON STA 986.5 FRAME AT RBL 46 WL 209.  FOUND GOUGE TO BE OUT OF LIMITS, PER SRM 53-00-07-1A-1 4(A)1.  REPLACED DAMAGED FRAME SECTION BS 986.5 JUST BELOW STRINGER 17 TO STRINGER 24 RH, PER SRM 51-40-02 AND DRAWING 147A1086 SHEET 29 AND DRAWING 147A0002 SHEET 42.
